Volume 33, Issue 4
The Expression of Slow-Growing Meromorphic Functions Sharing One Value CM with Their Derivatives

Aizhu Xu & Shengjiang Chen

Commun. Math. Res., 33 (2017), pp. 377-382.

Published online: 2019-11

Preview Purchase PDF 94 2821
Export citation
  • Abstract

In this paper, we study the relations between meromorphic functions and their derivatives with one shared values, and obtain a concrete expression of meromorphic functions of zero order that share one value CM with their derivatives by a new method. Our main result is the supplementary of a related result due to Li and Yi (Li X M, Yi H X. Uniqueness of meromorphic functions sharing a meromorphic function of a small order with their derivatives. Ann. Polon. Math., 2010, 98(3): 201–219).

  • Keywords

meromorphic, derivative, shared value

  • AMS Subject Headings

30D35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xuaizhu@126.com (Aizhu Xu)

ndsycsj@126.com (Shengjiang Chen)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-377, author = {Xu , Aizhu and Chen , Shengjiang}, title = {The Expression of Slow-Growing Meromorphic Functions Sharing One Value CM with Their Derivatives}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {377--382}, abstract = {

In this paper, we study the relations between meromorphic functions and their derivatives with one shared values, and obtain a concrete expression of meromorphic functions of zero order that share one value CM with their derivatives by a new method. Our main result is the supplementary of a related result due to Li and Yi (Li X M, Yi H X. Uniqueness of meromorphic functions sharing a meromorphic function of a small order with their derivatives. Ann. Polon. Math., 2010, 98(3): 201–219).

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.10}, url = {http://global-sci.org/intro/article_detail/cmr/13412.html} }
TY - JOUR T1 - The Expression of Slow-Growing Meromorphic Functions Sharing One Value CM with Their Derivatives AU - Xu , Aizhu AU - Chen , Shengjiang JO - Communications in Mathematical Research VL - 4 SP - 377 EP - 382 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.10 UR - https://global-sci.org/intro/article_detail/cmr/13412.html KW - meromorphic, derivative, shared value AB -

In this paper, we study the relations between meromorphic functions and their derivatives with one shared values, and obtain a concrete expression of meromorphic functions of zero order that share one value CM with their derivatives by a new method. Our main result is the supplementary of a related result due to Li and Yi (Li X M, Yi H X. Uniqueness of meromorphic functions sharing a meromorphic function of a small order with their derivatives. Ann. Polon. Math., 2010, 98(3): 201–219).

Aizhu Xu & Shengjiang Chen. (2019). The Expression of Slow-Growing Meromorphic Functions Sharing One Value CM with Their Derivatives. Communications in Mathematical Research . 33 (4). 377-382. doi:10.13447/j.1674-5647.2017.04.10
Copy to clipboard
The citation has been copied to your clipboard